# SDR CALA2017122904666

- Difficulty date: December 19, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1515551
- Condition: Corroded
- Location: Bs 1018
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN MID FLOORBEAM INBD AND RBL 64, BS  1018 HAS CORROSION ON UPPER SURFACE. REMOVED THE CORROSION AND FOUND FOUND OUT OF LIMITS IAW SRM 53-40-13, ALLOWABLE DAMAGE 1, FIG 101.  FABRICATED AND INSTALLED A REPLACEMENT FLOORBEAM IAW SRM 51-40-02,  AND DWG 144N5140.
